Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Will any drug cause urine test to be positive ?

hey i was wondering if any of these drugs can give a positive in a urine test for phentermine. Endone, Maxolon, Morphine, Panadinefortte, and Nircjen or Nirgen.. thanks
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Hi !
Some drugs will give a false positive urine test-Librium (chlordiazepoxide), an anti-anxiety medication also used to control agitation can cause false positive.Diuretics, medications that reduce the amount of fluid in the body, can sometimes cause a false positive pregnancy result on a urine test, according to the Mayo Clinic. Phenergan, a medication used to treat nausea and allergic reactions, can also give false positive results. Methadone, given to treat heroin addiction, can cause a false positive result on urine pregnancy tests. Follow up with a blood test will give more accurate results since these donot elevate blood Hcg.

Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor